# SDR 2001FA0000206

- Difficulty date: August 15, 2001
- Submitted: August 15, 2001
- Operation: General aviation
- Aircraft: PK-MP
- Make and model: Cessna TU206G
- Aircraft serial: U20605864
- Engine: Cont TSIO520M
- Engine time: 11 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 1051324
- Condition: Broken
- Location: Impulse Coupling
- Part time: 11 hours
- Component: Magneto, Cont
- Component part number: 103493505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAGNETO IMPULSE COUPLING SPRING BROKE ABOUT 6 INCHES FROM THE OUTER END OF THE SPRING.  THE FAILURE WAS DISCOVERED BECAUSE THE IMPULSE COUPLING WOULD NOT ENGAGE DURING THE ENGINE STARTING PROCESS.
